Couldn't find what you looking for?

TRY OUR SEARCH!

I am 29 years old and was diagnosed with signs of postpartum depression, and bipolar. i've been on seroquel for 5 months as well for lithium and wellbutrin. i've stopped seroquel my doctor says i can only use it as a sleep aid but it doesn't do anything for me. I've been off it 5 days and having withdrawal symptoms of nausea, hot and cold, nightsweats, diarrhea, headaches, sleeping better. As time goes on hoping this drug seroquel whatever its made of releases from my system cause it makes me feel yucky and tired, but have lost weight of 24 pounds and currently at 200lbs. would like to be at 180, so i can feel better about myself. 8-| 8-| ;-)

Loading...

always guide yourself in the right directions of help from family and friends so they can show you love, advice, support, and my son for making me happy and full of life,

never leave the lamp off-if it stands still its not living, with the lamp on there is light for a bright smile, hope, new beginings, full of life, explore your opportunities and be with the people whom show you and i respect.
Reply

Loading...

Those are all normal withdrawal symptoms of coming off of Seroquel along with many other drugs. Many medications I've taken (antidepressants in particular, mostly the SSRI's and tricyclics) have caused my body to adapt to them and they are not effective. This is very common. None of them help me to sleep anymore and I just experience just the negative side effects.



The important thing is that you should never stop taking medications abruptly. If you stop taking drugs like Seroquel cold turkey, you will have withdrawals.



The proper way to get off of them is to find a good doctor that will taper you off of the drug slowly enough that your body isn't shocked. This is very important. Any half-decent doctor will have you taper off of medications on a regimen that is appropriate for you. It could take months for a full tapering-off. This way, you will also try to achieve your 180lb goal ;-) Kind of joking here....you shouldn't rely on this med for weight control...there are other meds including "off-label" meds that can help with this.



Try considering lifestyle changes (yeah, I know you're thinking 'oh no, dieting!' and other things). Maintaining your overall health with a balanced diet, starting with some gentle exercise working your way up...even just making a daily habit of a couple daily 15-30 minute walks.



Bottom line--never go cold turkey with antidepressants or other mental health meds unless your doctor approves which would be quite rare. Please see a doctor that will put you on a tapering regimen. I can't emphasize it enough.



Best wishes for you.
Reply

Loading...

I am 48 years old and was put on Anti-Depressents for the first time in my life when I was 40 (2000). I was going through a very difficult time with a nut case neighbor that starting stalking me and calling the cops on me when I told her I didn't want to be her friend. To make a long story short. I got very depressed, because every time I turned around the cops were on my door step with her false aquisations. It was annoying at first, but after 2 years of it and a punch in the face, I got a restraining order and put on anti-depressents. (Zoloft and Doxepin) at the time. I didn't like them at all. I hated the side effects, and they made me very aggressive, which I am the opposite of. So they tried me on about 50 different combos in a matter of about 2 to 3 years, and the ones they kept me on were wellbutrin in the am and Seroquel at night to sleep. We ended up moving away from the nut, but they kept me on the anti-depressents as much as I didn't want to be. I tapered myself off the Wellbutrin a couple years ago, and tried to taper off the Seroquel, but got no sleep at all. I started taking 50mg a night in 2004, and by 2008 was taking 400mg a night. I complained to my Dr. because I had to take so much a night and only got about 4 hrs sleep. He put me on Ambien. That was a nightmare. I would take it, go into a trance and sleep walk and sleep eat. I gained about 20 lbs. in the 6 mo. I took it. I got great sleep, and don't even remember getting up and wandering around. I only got the stories from my Hubby and Sons. That is why I took it so long. I got great sleep. But felt it was very dangerous. I didn't want to get behind the wheel and hurt someone when I was in one of my trances. And felt that could happen very easily if I didn't even remember a thing when I was in my nightly trance. So they tried about three other sleeping meds that didn't work and put me back on Seroquel. I started at 100mg this time around, and was up to 200mg a night and only sleeping about 4 hrs. I started tapering off it about a week ago, I only take a half tablet a night and either nyquel or tylenol pm, any over the counter sleeping aid. My question is how long does it take to get seroquel out of my system after being on it for over 4 yrs. I'm not sleeping any worse than when I was taking the full tablet. And I don't want to have to take meds to sleep. I think if I can just get this out of my system I can get back to normal sleeping habits. I feel that having to take it for such a long time, my body is use to it. So how long should I take the 100mg tablet? and then once that time is up, do I just stop, or do I need to take less mg. for longer time.
Thank you
Reply

Loading...

I have BPD I was put on this medication to stabilise my mood and decrease my anxiety as well as a sleep aid . I've found that in the past I've tried to sleep without it it was impossible .

I'm so sorry can't tell if I'm raven making sense
Reply

Loading...

This was my experience. It may or may not help. But yes .

I've been taking this medication since I was 21 I'm now 28 . I've been on multiple doses from 200-25-65 I've been off it now for 6 full nights. The first 5 nights I didn't sleep a wink
I was extremely high extremely agitated I didn't realise how bad I was until I was making extremely stupid decisions which put myself and my whole family in potential danger. I was suasidal I wanted to cut my face with a blade . I was so high but so low at the same time . I couldn't think straigitht or Remember what I was talking about or thinking about. It was only when I had done the unspeakable thing reality hit me and I broke down in tears. I've been very emotional crying at the slightest thing . Jumping at the slightest of sounds. Quite paranoid too . (I deleted my fb page and all my pictures .) Been rocking myself for comfort . After the 5 night / day of no sleep I started doozing off now and then .. my mind extremely active tho. All I kept thinking of ways i could die in my sleep and waking state . The guilt was huge . I was so weak with exhaustion
(I was extremely cold . I couldn't stop shaking. )But I couldn't sleep I took some caffeine pills and drank milk . My a naseousa , migraines and diahrraha unbelievable . Not hungry not sleeping I felt that I didn't need it and I could actually live like this. feeling like I was indestructible . I wanted to die . I took many hot baths my pulse was slow . The color drained from me face. my eyes in the back of my head. I wanted to electriction my self . I had some alcohol which completely knock me for six which I wasn't expecting . I've drank ten times more in the past . It was the alcohol that helped me sleep for a few hours . It's Thursday now . And I feel fine no sidafeckts other than still awake it's 6:30 am. Stummoch a little upset now and then . I feel better than ever . I'm not high or low RN I just am I am numb . I hope it continues like this .

I have BPD.
I've been put on this medication to stabilise my mood and decrease my anxiety as well as a sleep aid.

Reply

Loading...